# SDR AALA201609239004

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 71,854 hours, 26,265 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Pin
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT SERVICE DOOR INDICATOR LIGHT EICAS SHOWED OPEN.HANDLE INSIDE DRIFTS UP POSITION.LIGHT OUT WHILE WEIGHT IS APPLIED TO HANDLE.UNEVENTFUL.MAINTENANCE FOUND STOP PINS OUT OF ADJUSTMENT AND PROPERLY ADJUSTED THE STOP PINS. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
